WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

Integrated Marine Information System (IMIS)

Persons | Institutes | Publications | Projects | Datasets
report an error in this recordbasket (0): add | show Printer-friendly version

A revision of Paranaitis Southern, 1914 (Polychaeta: Phyllodocidae)
Kato, T.; Pleijel, F. (2003). A revision of Paranaitis Southern, 1914 (Polychaeta: Phyllodocidae). Zool. J. Linn. Soc. 138(4): 379-429
In: Zoological Journal of the Linnean Society. Academic Press: London. ISSN 0024-4082
Peer reviewed article

Available in Authors 

Keywords
    New species; Phylogeny; Taxonomy; Annelida [WoRMS]; Paranaitis misakiensis Kato & Pleijel, 2003 [WoRMS]; Paranaitis moritai Kato & Pleijel, 2003 [WoRMS]; Paranaitis pumila Kato & Pleijel, 2003 [WoRMS]; Marine

Authors  Top 
  • Kato, T.
  • Pleijel, F.

 Top | Authors 
[Back]